Hi There. I was wondering if anafranil causes hair loss. My psychiatrist said that it didn’t, as it was not listed as a side effect, but I totally disagree with him. After one week of being on anafranil, 50 mg., I noticed my hair was falling out; my hair would be everywhere and it has become extremely frustrating. My questions are if anafranil is causing my hair loss, would the hair loss stop over time while taking anafranil; is it possible to see side effects, like my hair loss, one week after being on anafranil? My hair loss is definitely from anafranil as that is the only recent medication that I have been put on. I am on wellbutrin and risperdal, and have been on for a few months and did not experience any hair loss/shedding until I started anafranil. Any answers to this dilemma would be greatly greatly appreciated. As I am sure you can imagine, I am sick about this. Which is more important, my mental health, or thinning and shedding hair? It is a hard decision.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.